My doctor prescribed for me a 1% hydrocortisone cream in Canesten cream to treat eczema on my hands. I have had redness on and around my nose for a long time. It was treated unsuccessfully with metrogel cream (metronidazol) for over a year. I asked about trying the HC cream on my face, and my doctor said I could try it, because it is mild. He never said how much to use or for how long. From what I researched about using that cream on my face, I now believe I likely used too much for too long. I have actually stopped using it on my face about two weeks ago, and now it looks like the skin on my face is peeling, like a bad sunburn (I work indoors and rarely get out in the sun). It never did get rid of the redness, and now my skin is peeling everywhere I applied it to. I began using it on my face the first week of may 2009, and ceased applying it to my face mid-august 2009. Any suggestions how I should treat the peeling of my face? It looks really embarrassing.